Rocky Mountain Journal of Mathematics

Eigenvalue problem associated with the fourth order differential-operator equation

Nigar M. Aslanova, Mamed Bayramoglu, and Khalig M. Aslanov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we investigate the boundary value problem for fourth order differential operator equations with unbounded operator coefficients and one $\lambda $-dependent boundary condition. We obtain an asymptotic formula for eigenvalues and a trace formula for the corresponding self-adjoint operator.

Article information

Source
Rocky Mountain J. Math., Volume 48, Number 6 (2018), 1763-1779.

Dates
First available in Project Euclid: 24 November 2018

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1543028436

Digital Object Identifier
doi:10.1216/RMJ-2018-48-6-1763

Zentralblatt MATH identifier
06987223

Subjects
Primary: 34B05: Linear boundary value problems 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 34L05: General spectral theory 34L20: Asymptotic distribution of eigenvalues, asymptotic theory of eigenfunctions 47A05: General (adjoints, conjugates, products, inverses, domains, ranges, etc.) 47A10: Spectrum, resolvent

Keywords
Hilbert space differential operator equation spectrum eigenvalues trace class operators regularized trace

Citation

Aslanova, Nigar M.; Bayramoglu, Mamed; Aslanov, Khalig M. Eigenvalue problem associated with the fourth order differential-operator equation. Rocky Mountain J. Math. 48 (2018), no. 6, 1763--1779. doi:10.1216/RMJ-2018-48-6-1763. https://projecteuclid.org/euclid.rmjm/1543028436


Export citation

References

  • B.A. Aliev, Asymptotic bahavior of eigenvalues of one boundary value problem for the elliptic differential operator equation of second order, Ukrainian J. Math. 58 (2006), 1146–1153.
  • N.M. Aslanova, Trace formula of one boundary value for operator Sturm-Liouville equation, Siberian J. Math 49 (2008), 1207–1215.
  • ––––, Investigation of spectrum and trace formula of operator Bessel equation, Siberian Math J. 51 (2010), 721–737.
  • ––––, Study of the asymptotic eigenvalue distribution and trace formula of a second order operator-differential equation, Bound. Value Prob. 2011 (2011).
  • N.M. Aslanova and M. Bayramoglu, On generalized regularized trace formula of fourth order differential operator with operator coefficient, Ukrainian J. Math. 66 (2014), 128–134.
  • M. Bayramoglu and N.M. Aslanova, Eigenvalue distribution and trace formula of operator Sturm-Liouville equation, Ukrainian J. Math. 62 (2010), 867–877.
  • ––––, Formula for second regularized trace of a problem with spectral parameter dependent boundary condition, Hacettepe J. Math. Stat. 40 (2011), 635–647.
  • P.A. Binding, P.J. Browne and B.A. Watson, Sturm-Liuville problems with boundary conditions rationally dependent on the eigen parameter, J. Comp. Appl. Math. 148 (2002), 147–161.
  • S. Çal\işkan, A. Bayramov, Z. Oer and S. Uslu, Eigenvalues and eigenfunctions of discontinuous two-point boundary value problems with an eigenparameter in the boundary condition, Rocky Mountain J. Math 43 (2013), 1871–1892.
  • A.G. Costyuchenko and B.M. Levitan, On asymptotics of eigenvalue distribution of operator Sturm-Liouville equation, Funct. Anal. Appl. 1 (1967), 86–96.
  • V.V. Dubrovskii, Abstract trace formulas of elliptic smooth differential operators on compact manifolds, Diff. Eqs. 27 (1991), 2164–2166.
  • C.G. Fulton, Two point boundary value problems with eigenparameter contained in the boundary conditions, Proc. Roy. Soc. Edinburgh 77 (1977), 293–308.
  • I.M. Gelfand and B.M. Levitan, On one identity on for eigenvalues of second order $x$ differential operator, Dokl. Akad. Nauk 88 (1953), 593–596.
  • V.I. Gorbachuk, On asymptotics of eigenvalue distribution of boundary value problems for differential equations in class of vector-functions, Ukrainian J. Math. 15 (1975), 657–664.
  • V.I. Gorbachuk and M.L. Gorbachuk On some class of boundary value problems for Sturm-Liouville equation with operator equation, Ukrainian J. Math. 24 (1972), 291–305.
  • T. Kato, Perturbation theory for linear operators, Springer-Verlag, Berlin 1984.
  • I.L. Lions and E. Magenes, Nonhomogeneous boundary value problems and their applications, Mir, Moscow, 1971.
  • F.G. Maksudov, M. Bayramoglu and A.A. Adigezalov, On regularized trace of Stutrm-Liouville operator on finite segment with unbounded operator coefficient, Dokl. Akad. Nauk 277 (1984), 795–799.
  • M.A. Naymark, Linear differential operators, NAUKA, Moscow, 1969.
  • E.M. Russakovskii, Operator treatment of boundary problems with spectral parameters entering via polynomials in the boundary conditions, Funct. Anal. Appl. 9 (1975), 358–359.
  • M.A. Rybak, On asymptotics of eigenvalue distribution of some boundary value problems for Sturm-Liouville operator equation, Ukrainian J. Math. 32 (1980), 248–252.
  • V.A. Sadovnichii and V.E. Podolskii, Traces of operators with relatively compact perturbation, Mat. Sbor. 193 (2002), 129–152.